# SDR CA000808004

- Difficulty date: July 7, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,256 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Damaged
- Location: L/E & Face
- Component: Propeller Blade, Snsnch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PROPELLER RECEIVED FOR CORROSION INSPECTION; TRIMMED, ANODIZED, PAINTED.  (X)
